# SDR SWI2025F01491

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 597 BETWEEN STRINGERS 18L AND 19L. (S/N#00610)  (C-CHECK RO 11/01/2025)REPLACED FRAME 597 BETWEEN STRINGERS 18L AND 19L REF DWG SH690-33750 REV. AF AND CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
